# SDR U2RA2024090800053

- Difficulty date: August 14, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 94,876 hours, 15,420 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 900835AB
- Part serial: 104166
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF HAECO XMN (TX9Y778Y) NRC#:KUL8961 - FOUND THAT THE R/H UPPER DECK DOOR BATTERY M7038 IS AT LOW CAPACTIY.
